Announcement

Collapse
No announcement yet.

Lyrcia!!!! Help scared to take.....

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • SFGirl
    replied
    I take Lyrica at a dose of 225 mg per day. The pain made it impossible for me to do physical therapy. Now, with Lyrica and a modified PT plan, my flares last a couple days after PT and then would go back down to my "usual" level of pain. I am still in a lot of pain and need more pain control, but Lyrica has allowed me to continue with PT.

    The first month of taking the Lyrica, the side effects for me were mainly confusion, sleepiness, tiredness, dizzyness, and just plain wooziness. After a while, my body adjusted and it's not so bad anymore. However, I still have cognitive issues such as memory and word-recall problems. Everytime my dose goes up, it takes a month for me to adjust. So far, I find the trade-off to be worth it.

    Medications affect everyone differently. You cannot predict how it can affecct you. For example, I cannot take Cymbalta because I cannot urinate on it. You will just have to weigh the pros and cons and make a decision. Start with a low dose and you can always stop if the side effects are too awful to handle.

    Leave a comment:


  • Trishann
    replied
    I do take Lyrica but a low dose of 50mg twice a day. I take it because of neuropathy problems but I noticed that I do get some comfort with my bladder. I don't like the side effects but I don't like the issue with my bladder either, so I have to make a choice which is better to do.

    I tried to get off Lyrica thinking I would be ok, but the first thing that happened was my bladder went crazy on me, got right back on it. I don't believe I could take a very high dose of it, definitely would start with a low dose first.

    Everyone is so different and it may be a good choice for you and it may not be. I guess that is one of the hardest thing about all of this is trying to find out what works for you and what don't work for you as an indivivual.

    Hope you find something that can give you some relief and comfort.

    Leave a comment:


  • paradiselost
    replied
    I've been on Lyrica for about a year now, 600mg a day. When I first took it I was very woozy, sleepy, light-headed and 'high' but now I don't even notice it. It didn't cause the permanent exhaustion that Gabapentin did. It does help a lot for me, in general when I'm between flares it seems to dull down the pain enough to get on with daily life, even though the pain's still there it isn't as debilitating. I didn't realise just how much it was helping until I came off it to try Ketamine, hoping I could get even less pain, and the pain inbetween drugs was EXCRUCIATING, I couldn't even wait to give the Ketamine a chance I was hurting so bad and it was making me feel awful anyway so I went back onto the Pregabalin. No plans to come off it any time soon.

    Only downsides I've felt so far are that the withdrawal is pretty awful, my pain doc said I could just stop taking it without any problems as I'm not epileptic but the withdrawal was terrible, I couldn't sleep, awful headaches etc, couldn't stay still. Oh and the weight gain! I put on 1.5 stones, but I was also eating a lot more too so that's at least partially to gain (I wonder if the Lyrica increase my appetite as I've always been very very slim, I still am just not as much as before).

    Leave a comment:


  • mindee
    replied
    THANKS for all who wrote.. I will look it up and see if I want to even try it... I hate trying new meds it takes me a long time to try a new one unless I HAVE to take it.. I just feel lost and upset that I have IC.. Living with the PAIN is so hard.. I try not to take it out on my family, but some days test my limits... This site is a life saver....

    Leave a comment:


  • ICNDonna
    replied
    I hope some of our members who take lyrica will respond. I know some are having good results.

    Warm hugs,
    Donna

    Leave a comment:


  • sabstory
    replied
    It helped with my pain, I only took it for 5 days, I couldn't take it because it made my heart speed up to 138 bpm. I was shaky and uncomfortable, but the pain levels went down. I hate that every medication has side effects. I keep trying one mix after another...

    Leave a comment:


  • Zygala87
    replied
    Do a search on it. Just put in "LYCIA" and you should find a lot of information. My Sister took it with very dangerous results. Others on here have said it helped them greatly. You will have to decide after you read everything you can about it. Wishing you all the best. Hug, Ziggy

    Leave a comment:


  • mindee
    started a topic Lyrcia!!!! Help scared to take.....

    Lyrcia!!!! Help scared to take.....

    Hey girls it has been sometime since i have wrote.... Ok my doctor wants me to try lyrcia for my ic and see if it will help with the pain.. Has this helped anyone???? Does it help out a ton or just some???? I guess it can make you gain weight any thing else i should look out for??? My ic pain is high and i am frustrated!!! Any advice would help!!!!!
Working...
X